# SDR HDNA20160823009

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N913ET
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0562
- Aircraft time: 3,634 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSTRUMENT LIGHTS FLICKERED INTERMITTENTLY AND PILOT COULD SMELL BURNING ODOR.  TECH FOUND BURNED WIRE BEHIND INSTRUMENT PANEL.
